Affordable Access

Publisher Website

Moment stability of nonlinear discrete stochastic systems with time-delays based on [formula omitted]-representation technique

Authors
Journal
Automatica
0005-1098
Publisher
Elsevier
Volume
50
Issue
2
Identifiers
DOI: 10.1016/j.automatica.2013.11.015
Keywords
  • Discrete Stochastic Systems With Time-Delays
  • Moment Equations
  • Halanay Inequality
  • [Formula Omitted]-Representation Technique
  • Comparison Principle
Disciplines
  • Mathematics

Abstract

Abstract In this paper, mean square stability of nonlinear discrete stochastic systems with time-delays is investigated. We obtain the second order moment equations of discrete stochastic systems by virtue of the H-representation technique. By the comparison principle and the established moment equations, some moment stability theorems for nonlinear discrete stochastic systems with time-delays are established. A numerical example is presented to illustrate the efficiency of our results at the end of the paper.

There are no comments yet on this publication. Be the first to share your thoughts.